# SDR CA111118011

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,558 hours
- Engine: Pwa PT642A
- System (JASC): 7250 · Turbine Section
- Part: Stator Vane
- Part number: 3030262
- Condition: Cracked
- Location: First Stage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HOT SECTION INSPECTION THE FIRST STAGE PT STATOR HAD VANE AND INNER RING CRACKS THAT EXCEEDED MM LIMITS. PART WAS REPLACED WITH O/H LIKE PART.
